Journal of Mathematics of Kyoto University

Filter-regular sequences and multiplicity of blow-up rings of ideals of the principal class

Ngô Viêt Trung

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 3 (1993), 665-683.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519184

Digital Object Identifier
doi:10.1215/kjm/1250519184

Mathematical Reviews number (MathSciNet)
MR1239084

Zentralblatt MATH identifier
0816.13020

Subjects
Primary: 13H15: Multiplicity theory and related topics [See also 14C17]
Secondary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics

Citation

Trung, Ngô Viêt. Filter-regular sequences and multiplicity of blow-up rings of ideals of the principal class. J. Math. Kyoto Univ. 33 (1993), no. 3, 665--683. doi:10.1215/kjm/1250519184. https://projecteuclid.org/euclid.kjm/1250519184


Export citation